# SDR KBM2006F00075

- Difficulty date: February 10, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 6,794 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Control Unit
- Part number: 1234T1003TZ
- Part serial: 2010126
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE, MEL AC UNTIL 2/20/06.  (K)
